# SDR 95FDEA00279

- Difficulty date: March 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N498FE
- Make and model: Boeing 727232
- Aircraft serial: 20867
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Coupling
- Condition: Leaking
- Location: Nr 1 Bleed
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

YMX:  AFTER ABOUT 1 HR INTO FLT, LWR AFT BODY OVERHEAT LIGHT CAME ON PERFORMED ABNORMAL CHECKLIST, LIGHT WENT OUT.  PROCEDURE STATED LEAK IS BETWEEN BLEED VALVE AND PACK VALVE.  (PROBLEM NR 1 BLEED).  REMOVED AND REPLACED COUPLING ASSY (ON LINE GOING TO PURGE VALVE) ON LT AIR CLEANER DUE TO LEAKING.  LEAK CHECK C/O AND SYSTEM FOUND SERVICEABLE.
